# SDR DALA13026986818

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 50,144 hours, 17,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO THE FUSELAGE BILGE SKIN, COMMON TO THE SERVICE LINE FEED THROUGH HOLES FOR THE MID LAV SERVICE PANEL.  DAMAGE IS COMMON TO TWO (2) OF THREE (3) SERVICE LINE FEED HOLES LOCATED AS FOLLOWS: ONE (1) RT FWD HOLE AT STA 1202.25, RBL 2, BETWEEN S29 - 30R, AND ONE LT AFT HOLE AT BS 1206.25, LBL 2, BETWEEN S29 - 30L.
